# SDR SWAA2021122749965

- Difficulty date: December 3, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 58,698 hours, 34,771 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY STRAP IS CRACKED BS 807; RBL 23; WL 156 ; / [01] REMOVED AFT CARGO BAY STRAP CRACKED BS.807 RBL23 WL156 IAW SRM 51-40-02; [02] RECIVED NEW STRAP ITEM 146A8128U14 LOT 1476381-1 PO 848206/1 LOCATED AND DRILLED NEW STRAP AT BS 787 TO 847 RBL 23 WL156;PER SRM 51-40-05-0G-0 DWG 146A8120 OK TO INTALL.-; [03] VERIFIED CORRECTIVE ACTION STEP 2 COMPLETE. OK TO INSTALLED; [04] INSTALLED NEW STRAP ITEM 146A8128U14 LOT 1476381-1 PO 848206/1 AT BS 787 TO 847 RBL 23 WL156; SRM 51-40-02-0G-0; DWG146A8120 . ALL REQUIRED MAINTENANCE ACTIONS ARE COMPLETE=REQUEST FINAL BUYOFF; [05] UPDATED PART REMOVED; [06] VERIFIED ACTION 4; [07] ALL ITEMS ARE COMPLETE; [08] PART USAGE INFO; [09] ADDED PART TO PARTS REMOVED / I
